# SDR USA2004F00056

- Difficulty date: May 31, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N677UW
- Make and model: Airbus A330-323
- Aircraft serial: 0380
- Engine: Pwa PW4168A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THIS FLT WAS A VERIFICATION FLIGHT FOR RT ENGINE OIL LOSS.  CREW NOTED THAT THE RT ENGINE WAS AGAIN LOSING OIL.  FLIGHT DIVERTED.  AFTER THE PREVIOUS FLIGHT (FL 98 ON 5/30/2004), EIGHT QUARTS OF OIL HAD BEEN ADDED TO THE ENGINE.  MAINTENANCE PERFORMED TSM TASK 79-00-00-810-813 AND COMPLETED THE NR 3 BEARING COMPARTMENT BREATHER CHECK.  NO DISCREPANCIES WERE FOUND.  THE ENGINE WAS OPERATED FOR APPROXIMATELY FORTY-FIVE MINUTES WITH NO OIL LOSS.  THE AIRCRAFT WAS RELEASED FOR THIS FLIGHT.  FURTHER MAINTENANCE ACTION PENDING.
